On good (p, r)-filtrations for rational G-modules

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Tobias Kildetoft
  • Daniel K. Nakano, Univ Georgia, University System of Georgia, University of Georgia, Dept Math
Original languageEnglish
JournalJournal of Algebra
Volume423
Pages (from-to)702-725
Number of pages24
ISSN0021-8693
DOIs
StatePublished - 2015

    Research areas

  • Good filtration, Algebraic groups, Modular representation theory, FILTRATIONS

See relations at Aarhus University Citationformats

ID: 93094959